MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION REBEL; STENT, CORONARY
Model Number 10275
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 28 x 4.00 rebel bms stent was selected for use.However, during preparation, it was noticed that the stent struts were broken.The procedure was completed with another of the same device and no patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a rebel bms balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.The balloon was tightly folded, and the stent was crimped.There was stent damage 13mm proximal of the distal marker band.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
REBEL
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9935907
Report Number2134265-2020-04675
Device Sequence Number755359
Product Code MAF
UDI-Device Identifier08714729844013
UDI-Public08714729844013
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model Number10275
Device Catalogue Number10275
Device Lot Number0022733889
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2020
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer05/03/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1